# SDR TAOA089610

- Difficulty date: August 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925TS
- Make and model: Boeing 727227
- Aircraft serial: 21244
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 22D227127
- Condition: Deployed
- Location: Cabin
- Component: Aircruisers
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT ATTENDANT TRAINING, DEPLOYED SLIDE FROM FORWARD RIGHT GALLEY SERVICE DOOR.  SLIDE INFLATION AND EMERGENCY LIGHTS CHECKED NORMAL.  (M)
